fbpx Buy Demazin Day/Night Cold/Flu Relief Tablets 24 | Wizard Pharmacy

Demazin Day/Night Cold/Flu Relief Tablets 24

Demazin Day/Night Cold/Flu Relief Tablets 24
Always read the label and follow the directions for use.
PURCHASE LIMIT: 3
PICK UP ONLY.
$16.99
In Stock

If you wish to contact us for some advice on this product, please call 1300 929 929

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

Phenylephrine sensitive individuals should take the last dose a few hours before bed time as they may experience sleeplessness. Consult your doctor or pharmacist if you are pregnant or breastfeeding. Night tablet only: The preparation may cause drowsiness. If affected do not drive a vehicle or operate machinery. Avoid alcohol. Do not use this product: if using other products containing paracetamol or antihistamines; for children under 12 years of age; for more than 48 hours in children aged 12-17, except on medical advice; for more than a few days at a time in adults, except on medical advice; If foil seal is broken Consult your doctor before use: if you have high blood pressure; if you have heart problems; if you are taking antidepressants.

A NOTE FROM WIZARD

All reasonable efforts have been made to ensure that ingredient listings, product images and other information for products displayed on this website are up to date, accurate and complete.

We still recommend that you check the ingredient listings and warnings on a product before use.

Demazin PE Multi-Action day & night cold and flu tablets provide round-the-clock relief from cold and flu symptoms to help you function during the day and get some rest at night from: - Runny nose - Nasal congestion - Sinus pain - Fever - Headache - Body aches & pains The day tablets are non-drowsy. Night time tablets aid rest .
DAY tablet: Each tablet containsParacetamol 500 mgPhenylephrine hydrochloride 5mgNIGHT tablet: Each tablet containsParacetamol 500 mgPhenylephrine hydrochloride 5mgChlorphenamine maleate 2 mg

RELATED PRODUCTS

PEOPLE ALSO BOUGHT

Scroll to top